# SDR CALA0800565

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 29,335 hours, 15,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE Z-ANGLE AT L2 DOOR HAS CORROSION.  REMOVED CORRODED Z-ANGLE AT L-2 DOOR, LOCATED AND DRILLED NEW ANGLE PER 51-60-02 AND INSTALLED NEW Z-ANGLE AT L-2 DOOR PER B737 SRM 51-60-02.
